# SDR USAA030042

- Difficulty date: April 17, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Part time: 47,983 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1 INCH LONG, LEFT ENGINE PYLON AT ACCESS PANEL S724L CUTOUT.  INSTALLED DOUBLER PER TYPICAL REPAIR 54-50-07.  (M)
